Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 93, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 20, 2017, 8:33 PM EDT. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2017, 8:33 PM EDT (00:33 UTC)
- Expired
- Jul 20, 2017, 9:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:09 PM EDT | MARINE TSTM WIND 40 | Bradley Beach, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.1
The text
As transmitted.
289
WHUS51 KPHI 210033
SMWPHI
ANZ450-451-210130-
/O.NEW.KPHI.MA.W.0093.170721T0033Z-170721T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT THU JUL 20 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET NJ OUT 20 NM...
* UNTIL 930 PM EDT
* AT 832 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH AMBOY TO NEAR CLIFFWOOD BEACH...MOVING
SOUTHEAST AT 30 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* STRONG THUNDERSTORMS WILL BE NEAR...
ATLANTIC HIGHLANDS AND FAIR HAVEN AROUND 900 PM EDT.
SANDY HOOK REEF...SEA BRIGHT AND MONMOUTH BEACH AROUND 905 PM EDT.
BELMAR AROUND 910 PM EDT.
MANASQUAN INLET AROUND 915 PM EDT.
SEA GIRT REEF AND POINT PLEASANT BEACH AROUND 920 PM EDT.
AXEL CARLSON REEF AROUND 925 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.
LAT...LON 4027 7368 4006 7378 3993 7394 4007 7412
4013 7411 4012 7407 4014 7404 4016 7404
4019 7408 4023 7401 4028 7401 4032 7407
4033 7405 4033 7409 4035 7410 4041 7403
4040 7398 4044 7399
TIME...MOT...LOC 0032Z 307DEG 29KT 4054 7421 4037 7431 4031 7442
HAIL...0.00IN
WIND...40KTS
$$
ROBERTSON1 follow-up statement
163
FZUS71 KPHI 210058
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT THU JUL 20 2017
ANZ450-451-210130-
/O.CON.KPHI.MA.W.0093.000000T0000Z-170721T0130Z/
858 PM EDT THU JUL 20 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
AT 857 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SANDY HOOK TO 6 NM NORTHWEST OF BELMAR TO 10 NM
NORTHWEST OF POINT PLEASANT BEACH...MOVING SOUTHEAST AT 30 KNOTS.
HAZARD...WIND GUSTS TO 45 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
STRONG THUNDERSTORMS WILL BE NEAR... SANDY HOOK REEF...SEA BRIGHT
AND MONMOUTH BEACH AROUND 905 PM EDT. BELMAR AROUND 910 PM EDT.
MANASQUAN INLET...SEA GIRT REEF AND POINT PLEASANT BEACH AROUND 920
PM EDT. AXEL CARLSON REEF AROUND 925 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.
LAT...LON 4027 7368 4006 7378 3993 7394 4007 7412
4013 7411 4012 7407 4014 7404 4016 7404
4019 7408 4023 7401 4028 7401 4032 7407
4033 7405 4033 7409 4035 7410 4041 7403
4040 7398 4044 7399
TIME...MOT...LOC 0057Z 307DEG 29KT 4043 7401 4026 7411 4020 7422
HAIL...0.00IN
WIND...40KTS
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 20, 7:58 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 20, 7:58 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
758 PM EDT Thu Jul 20 2017
.SYNOPSIS...
A cold front will approach the area tonight and cross through by
Friday morning. Weak high pressure will then prevail through
Saturday. Another front and associated low pressure will be across
the area Saturday night through Monday. High pressure will then move
in next Tuesday and remain into the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Severe Thunderstorm Watch till 10 pm trimmed back to only
include portions of central northern New Jersey along with
northern areas of the Philadelphia metro...
Our main concern is the convective complex that is moving into
Mercer and Bucks counties to the southeast. This complex of
storms has a history of wind damage as it moves southeast. Lapse
rates are steep along with mixed layer CAPE of 1,000 J/KG CAPE
and sufficient 0-6 km bulk shear around 30 knots. Updated pops
considerably based on this information from Philadelphia and
points north with the expectation of a period of thunderstorms
with damaging winds and heavy rain moving northwest to southeast
across these portions of the region. Hail can not be ruled out
as well. Late this evening, we will loose peak heating and the
decrease of instability which will lead to decreasing trends of
any convection.
The sky over our region should become clear to partly cloudy. A
surface trough trailing the convective complex is expected to
pass through our forecast area late tonight.
The wind is anticipated to become light and variable overnight. Low
temperatures should be mostly in the 70s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Maximum temperatures on Friday will be similar to those of today.
However, the humidity is forecast to be slightly lower. We will
leave the Excessive Heat Warning in place for the urban corridor.
However, other areas should fall a bit short of their criteria for a
Heat Advisory.
The sky is expected to be mostly sunny on Friday. We will not
mention any precipitation due to the lack of any significant
triggering mechanism along with the continued existence of a capping
inversion aloft.
The wind should favor the west and southwest on Friday around 5 to
10 MPH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The heat wave will continue on into the weekend, but it will gradually
weaken with temperatures more in line with normal after Monday. A
few recent model runs are showing than high temperatures around 90
degrees readings are possible Monday, something which has
changed since yesterday, but for now we will continue with upper
80s across the Philadelphia metro area and for Delmarva too.
Dew point temperatures will be lower over the area Saturday, but
then climb back to steamy values Sunday and early Monday. A
front will cross the area Monday and drier and cooler air will
arrive behind that for the middle of next week.
Shower and tstm chances will be rather low Friday night and into
Saturday morning, but then increase from w to e through the afternoon
as the the front and humid air return to the area. High chance
to low likely pops will be over the area Sunday into Monday as
the system passes the region. Lower pops will be over the area
Tuesday and Wednesday with high pressure settling over the
region.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions are expected through much of the TAF period with one
notable exception.
A complex of thunderstorms is forecast to pass across parts of
eastern Pennsylvania and northern and central New Jersey this
evening. The storms now look to have a higher potential to
impact KPNE and KPHL but look to stay north of KILG, KMIV and
KACY, they are expected to impact the areas around KRDG, KABE
KTTN, KPNE and KPHL between about 2200Z and 0200Z. The
thunderstorms may bring localized wind gusts of 30 to 35 knots
from the northwest. Additonal adm coming shortly to account for
this as of 5:30 pm.
Also, patchy visibility restrictions are possible during the late
night and early morning hours especially in areas where rain falls
this evening.
We are not anticipating any showers or thunderstorms on Friday.
A light southwest wind this evening is expected to become light and
variable tonight. A light northwest wind is anticipated for Friday
morning, then it should become west and southwest as the day
progresses.
OUTLOOK...
Fri night thru Saturday morning...VFR expected.
Saturday afternoon thru Monday...Mostly VFR. Sct showers and
tstms with lower conditions possible. Tue...Mostly VFR.
&&
.MARINE...
High pressure over the Atlantic will continue to influence the
coastal waters of Delaware and New Jersey for tonight. A weak
frontal boundary from the northwest is forecast to arrive early on
Friday. The wind should favor the south and southwest at less than
15 knots tonight, becoming west to southwest on Friday. Wave heights
on our ocean waters will remain around 2 to 4 feet and waves on
Delaware Bay should be 1 to 2 feet. Thunderstorms on the
coastal waters from ACY northward may result in gusty winds for
a few hours this evening.
OUTLOOK...
Sub-SCA conditions overall. The main hazard will be sct tstms
mainly between Saturday afternoon and Monday. Locally higher
winds and seas with tstms. Bring your NOAA weather radio along
to get alerts.
RIP CURRENTS...
The underlying 10 to 14 second southeasterly swell is forecast to
persist into Friday. As a result, we will continue the moderate risk
for the development of dangerous rip currents through that time.
&&
.EQUIPMENT...
The KDOV dew point readings are unrepresentative of the area
and should not be used when diagnosing humidity/heat indices and
meteorological analysis of meteorological items which use
dewpoint in a calculation.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Friday for PAZ070-071-
102-104-106.
NJ...Excessive Heat Warning until 8 PM EDT Friday for NJZ015-
017>019.
DE...Excessive Heat Warning until 8 PM EDT Friday for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...O'Hara
Near Term...Gaines/Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...Gaines/Iovino/O'Hara
Marine...Iovino/O'Hara
Equipment...Hazardous weather outlook, Jul 20, 5:34 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 534 PM EDT Thu Jul 20 2017 DEZ002-003-MDZ008-012-015-019-020-212145- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- 534 PM EDT Thu Jul 20 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will be between 100 and 105 degrees on Friday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-NJZ017-PAZ070-102-212145- New Castle-Gloucester-Delaware-Eastern Chester- 534 PM EDT Thu Jul 20 2017 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for northern Delaware, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ015-018-019-PAZ071-104-106-212145- Mercer-Camden-Northwestern Burlington-Philadelphia- Eastern Montgomery-Lower Bucks- 534 PM EDT Thu Jul 20 2017 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-010-012-013-020-027-PAZ060>062-103-105-212145- Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Western Montgomery- Upper Bucks- 534 PM EDT Thu Jul 20 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Thunderstorms with gusty winds are possible later tonight for the Lehigh Valley region and across Northern New Jersey. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will be between 95 and 100 degrees on Friday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007-008-PAZ054-055-212145- Sussex-Warren-Morris-Carbon-Monroe- 534 PM EDT Thu Jul 20 2017 ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016-021>023-PAZ101-212145- Salem-Cumberland-Atlantic-Cape May-Western Chester- 534 PM EDT Thu Jul 20 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will be between 95 and 100 degrees on Friday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-026-212145- Eastern Monmouth-Coastal Ocean- 534 PM EDT Thu Jul 20 2017 ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A moderate risk for the development of dangerous rip currents is expected for Friday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ024-025-212145- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 534 PM EDT Thu Jul 20 2017 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A moderate risk for the development of dangerous rip currents is expected for Friday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-212145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 534 PM EDT Thu Jul 20 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Storm Predication Center has indicated that there is a slight risk for severe thunderstorms for Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 20, 7:31 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
731 PM EDT THU JUL 20 2017
NJZ008>010-012-210000-
Morris-Hunterdon-Somerset-Middlesex-
731 PM EDT THU JUL 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS...
NORTHEASTERN HUNTERDON...NORTHERN SOMERSET AND NORTH CENTRAL
MIDDLESEX COUNTIES...
At 730 PM EDT, a strong thunderstorm was located near Califon, or 12
miles northwest of Somerville, moving southeast at 35 mph.
Wind gusts up to 35 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Somerville, Bridgewater, Middlesex, Bound Brook, Mount Arlington,
Mendham, Peapack And Gladstone, Chester, Califon, Far Hills,
Succasunna, Succasunna-Kenvil, Long Valley, Martinsville, Millington,
Basking Ridge, Budd Lake, North Plainfield, Bernardsville and
Watchung.
LAT...LON 4063 7442 4061 7445 4060 7445 4055 7457
4074 7490 4093 7464 4071 7441 4068 7445
4066 7445 4066 7441 4065 7440
TIME...MOT...LOC 2330Z 312DEG 30KT 4072 7475
RobertsonSpecial weather statement, Jul 20, 7:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
756 PM EDT THU JUL 20 2017
NJZ008-010-012>014-210045-
Morris-Eastern Monmouth-Western Monmouth-Somerset-Middlesex-
756 PM EDT THU JUL 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MORRIS...CENTRAL
SOMERSET...NORTHEASTERN MONMOUTH AND MIDDLESEX COUNTIES...
At 755 PM EDT, a strong thunderstorm was located over Bound Brook, or
near Somerville, moving southeast at 40 mph.
Winds up to 40 mph are possible with this storm.
Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
Locations impacted include...
New Brunswick, Perth Amboy, Long Branch, Somerville, Somerset,
Edison, Middletown, Old Bridge, East Brunswick, Bridgewater,
Sayreville, North Brunswick, Marlboro, Carteret, Tinton Falls,
Holmdel, Middlesex, Red Bank, Bound Brook and Manville.
LAT...LON 4033 7397 4018 7412 4054 7475 4075 7453
4071 7442 4067 7446 4065 7440 4060 7446
4059 7420 4055 7425 4050 7426 4050 7428
4046 7426 4044 7420 4046 7418 4045 7413
4041 7403 4044 7400 4048 7402 4047 7400
TIME...MOT...LOC 2355Z 312DEG 34KT 4057 7455
RobertsonLocal storm report, Jul 20, 8:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 NNE ALBRIGHTSVILLE 41.04N 75.59W
07/20/2017 CARBON PA 911 CALL CENTER
TREES DOWN ON POWERLINES. TIME ESTIMATED FROM RADAR.
0632 PM TSTM WND DMG PARRYVILLE 40.82N 75.67W
07/20/2017 CARBON PA 911 CALL CENTER
TREES AND POWERLINES DOWN. TIME ESTIMATED FROM RADAR.
0710 PM TSTM WND DMG PHILLIPSBURG 40.69N 75.19W
07/20/2017 WARREN NJ 911 CALL CENTER
LARGE TREE LIMBS BLOCKING ROAD. TIME ESTIMATED FROM
RADAR.
0740 PM TSTM WND DMG STOCKTON 40.41N 74.98W
07/20/2017 HUNTERDON NJ 911 CALL CENTER
REPORTS OF TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701052 PHI1701053 PHI1701054 PHI1701055
TAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:40 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 35 min |
| Jul 20, 8:44 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 31 min |
| Jul 20, 8:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 20, 9:14 PM EDT | Special Marine Warning | PHI | 16 min | |
| Jul 20, 9:33 PM EDT | Special Marine Warning | PHI | 57 min |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.